# SDR ASAA2015020210605

- Difficulty date: February 2, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 42,584 hours, 16,317 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 143A750019
- Condition: Broken
- Location: Bs 472-513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CARGO NET FLOOR ATTACH FITTING IS DAMAGED.  LOCATED AT APPROXIMATELY STA 500. ACFT GROUNDED.  FABRICATED AND INSTALLED PERMANENT REPAIR IN FWD PIT BETWEEN SAT 505-513 LBL 18.24 IAW REO G18738, REV B, DATED 11 FEB 15 AND EA 900-53EA-14464, REV NEW DATED 11 FEB 2015.
